Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 119, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2024, 5:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2024, 5:40 PM EDT (21:40 UTC)
- Expired
- May 24, 2024, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1150 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
023
WUUS52 KFFC 242140
SVRFFC
GAC133-211-219-221-242230-
/O.NEW.KFFC.SV.W.0119.240524T2140Z-240524T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
540 PM EDT Fri May 24 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Oconee County in northeastern Georgia...
Central Morgan County in north central Georgia...
Northern Greene County in east central Georgia...
Southwestern Oglethorpe County in northeastern Georgia...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located near Apalachee, or
10 miles northeast of Madison, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Greensboro, Union Point, Woodville, Siloam, Maxeys,
Stephens, Wrayswood, Greshamville, Daniel Springs, Penfield,
Farmington, and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
3360 8299 3354 8308 3361 8347 3370 8351
3379 8345 3380 8306 3365 8296
TIME...MOT...LOC 2139Z 274DEG 12KT 3370 8337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
448
WWUS52 KFFC 242200
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Fri May 24 2024
GAC219-242209-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Oconee GA-
600 PM EDT Fri May 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the county. Therefore, the warning has been cancelled for Oconee
County.
&&
LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
3360 8300 3354 8308 3361 8344 3370 8340
3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2159Z 274DEG 12KT 3370 8329
$$
GAC133-211-221-242230-
/O.CON.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Morgan GA-Greene GA-Oglethorpe GA-
600 PM EDT Fri May 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL MORGAN...NORTHERN GREENE AND SOUTH CENTRAL
OGLETHORPE COUNTIES...
At 559 PM EDT, a severe thunderstorm was located over Wrayswood, or
10 miles northwest of Greensboro, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensboro, Union Point, Woodville, Siloam, Maxeys, Penfield,
Wrayswood, Greshamville, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
3360 8300 3354 8308 3361 8344 3370 8340
3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2159Z 274DEG 12KT 3370 8329
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$193
WWUS52 KFFC 242229
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Fri May 24 2024
GAC133-211-221-242238-
/O.EXP.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Morgan GA-Greene GA-Oglethorpe GA-
629 PM EDT Fri May 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN...NORTHERN
GREENE AND SOUTH CENTRAL OGLETHORPE COUNTIES WILL EXPIRE AT 630 PM
EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
3360 8300 3354 8308 3361 8344 3370 8340
3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2228Z 274DEG 12KT 3369 8319
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:43 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 24, 2:43 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Fri May 24 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 242 PM EDT Fri May 24 2024 Scattered showers and thunderstorms have developed across north Georgia amid diurnal heating. Additional development is expected through the afternoon as remnant boundaries as well as an MCV associated with a decaying convective complex over northern Alabama push into the area amid SBCAPE of 1500-2500 J/kg. The strongest storms could produce damaging wind gusts as well as instances of hail through this evening. Locally heavy rainfall is also possible given PWATs over 1.5-1.7", particularly if any localized training of storms occurs. While some convection may linger into the evening, a general decrease in convective coverage is expected during the overnight hours with loss of heating. However, uncertainty increases by Saturday morning as some CAMs (notably the HRRR) continue to indicate the potential for an MCS to approach north Georgia. These mesoscale features are notoriously difficult to forecast with regard to timing and placement, so the Saturday forecast will greatly depend on this potential. For this forecast, chance PoPs were maintained across north GA through the morning with a diurnal increase in PoPs into the afternoon. However, if more widespread convection indeed does affect the area in the morning, this could serve to lessen afternoon development, at least across portions of north Georgia. The severe threat would associated with any morning convective complex would likely be fairly limited given a less-unstable environment, though a threat for strong wind gusts can't be ruled out. Any additional afternoon convection forming along remnant boundaries could pose a more sustained severe threat if sufficient instability is realized (depending on evolution of morning convection). RW && .LONG TERM... (Sunday morning through next Thursday) Issued at 242 PM EDT Fri May 24 2024 Cold front still on schedule for early next week. Fast flow will likely remain in place across the CWA through early next week. The mid level flow remains very conducive to strong shortwaves/MCV/MCS features to move east within the flow through the period. There are some slight differences within the 500mb pattern between the NAM and GFS for Sunday. The GFS has a slightly stronger shortwave moving across northern GA during the day, while the NAM has some slight shortwave ridging. Will keep the highest pops along the GA/TN/NC border and within the lower/mid chance category where any shortwave ridging would be weakest. A trough looks to move through the SE states later Monday into Tuesday. This will be coincident with a frontal passage. There will be plenty of surface instability and lapse rates will be pretty steep. Shear looks to be marginal to decent, averaging between 35- 45kt. Do think convection could be a bit more organized as the front moves through. High pressure will build in behind the front for the remainder of the week. Fairly quiet weather is expected. NListemaa && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Fri May 24 2024 Largely VFR conditions are anticipated through the TAF period. Sct cu in the 4-6 kft range will characterize the afternoons. Patchy MVFR cigs are possible 13-16Z Saturday, though widespread are not expected. Sct SHRA/TSRA are favored, mainly at ATL area and AHN sites, through this evening. While coverage is generally expected to lessen overnight, iso SHRA/TSRA can't be ruled out overnight. Scattered SHRA/TSRA is more favored again by Saturday, especially after 16-18Z. Winds outside of convection will remain W to SW at 3-7 kts. //ATL Confidence...18Z Update... Medium confidence on SHRA/TSRA timing and morning cigs. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 66 89 67 91 / 30 30 20 30 Atlanta 68 88 69 91 / 30 40 30 20 Blairsville 61 83 62 85 / 50 40 30 40 Cartersville 66 87 67 91 / 40 40 30 20 Columbus 70 89 69 92 / 20 30 20 10 Gainesville 66 87 68 90 / 40 30 20 30 Macon 69 90 69 92 / 20 30 10 10 Rome 65 88 67 91 / 50 50 30 20 Peachtree City 67 88 67 91 / 30 30 20 20 Vidalia 71 91 71 94 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, May 24, 11:16 AM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1116 AM EDT Fri May 24 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1116 AM EDT Fri May 24 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across portions of north Georgia today. A few storms this afternoon and evening may become strong to severe, capable of producing gusty winds, hail, frequent lightning, and periods of heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms are expected each day from Saturday through Tuesday, with the greatest coverage of storms generally across north Georgia. There is the potential that a few storms could become strong to severe during the afternoons on Saturday and Sunday, capable of producing gusty to damaging winds, frequent lightning, and heavy rainfall. On Sunday night into Monday, there is a chance that strong to severe thunderstorms could become more organized and numerous ahead of a cold front advancing through the forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 24, 3:52 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Fri May 24 2024
GAZ036>038-050-242015-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
352 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of southeastern Oconee,
southeastern Clarke, north central Greene and southwestern Oglethorpe
Counties through 415 PM EDT...
At 351 PM EDT, a strong thunderstorm was over Barnett Shoals, or near
Watkinsville, moving southeast at 10 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Watkinsville, Lexington, Winterville, Crawford, Arnoldsville, Bishop,
Maxeys, Whitehall, Athens-Clarke County, Stephens, Hutchings, Barnett
Shoals, and Dunlap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3382 8345 3397 8329 3387 8301 3373 8307
3365 8326
TIME...MOT...LOC 1951Z 310DEG 7KT 3386 8330
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 4:08 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Fri May 24 2024
GAZ039-051-062-242030-
Taliaferro GA-Wilkes GA-Warren GA-
408 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of northwestern Warren,
east central Taliaferro and southeastern Wilkes Counties through 430
PM EDT...
At 408 PM EDT, a strong thunderstorm was over Cadley, or 10 miles
northwest of Thomson, moving east at 30 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Norwood, Camak, Cadley, Raytown, and Mesena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3365 8250 3363 8257 3364 8258 3363 8261
3363 8262 3361 8262 3361 8265 3346 8259
3341 8255 3344 8276 3363 8275 3365 8258
3366 8252 3366 8249 3364 8248
TIME...MOT...LOC 2008Z 257DEG 26KT 3357 8265
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 4:12 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Fri May 24 2024
GAZ013>015-021-022-242045-
Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
412 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of northeastern
Cherokee, northern Forsyth, southwestern Lumpkin, Dawson and
southeastern Pickens Counties through 445 PM EDT...
At 411 PM EDT, a strong thunderstorm was over Reavis Mountain, or 11
miles southeast of Jasper, moving east at 15 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Dawsonville, Ball Ground, Nelson, Free Home, Dougherty, Coal
Mountain, Hightower, Juno, Matt, Silver City, Chestatee, Oscarville,
Hollis Lathem Reservoir, Lathemtown, Ducktown, Reavis Mountain, and
McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3422 8435 3439 8442 3453 8411 3442 8399
3423 8396
TIME...MOT...LOC 2011Z 251DEG 14KT 3434 8430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 4:29 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Fri May 24 2024
GAZ034-035-037-047-049-242100-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
429 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, north central Morgan, southeastern Gwinnett and
Walton Counties through 500 PM EDT...
At 428 PM EDT, a strong thunderstorm was over Between, or near
Monroe, moving east at 5 mph.
HAZARD...Winds up to 40 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monroe, Loganville, Statham, Walnut Grove, Bethlehem, Bostwick,
Between, Good Hope, Jersey, Bold Springs, Windsor, Nicholasville,
Youth, Pannell, Campton, and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3372 8384 3382 8395 3389 8391 3398 8360
3386 8353 3374 8351
TIME...MOT...LOC 2028Z 263DEG 6KT 3382 8378
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 4:50 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Fri May 24 2024
GAZ034-045>047-242130-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
450 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of northeastern
Rockdale, east central DeKalb, southern Gwinnett and west central
Walton Counties through 530 PM EDT...
At 449 PM EDT, a strong thunderstorm was over Snellville, or 7 miles
south of Lawrenceville. This storm was nearly stationary.
HAZARD...Winds up to 40 mph, nickel sized hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Snellville, Lilburn, Loganville, Stone Mountain, Grayson, Lithonia,
Mountain Park, Big Haynes Creek Park, Rosebud, and Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3376 8388 3371 8414 3387 8418 3392 8391
TIME...MOT...LOC 2049Z 156DEG 3KT 3384 8400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri May 24 2024
GAZ037-038-049-050-242200-
Morgan GA-Oglethorpe GA-Oconee GA-Greene GA-
536 PM EDT Fri May 24 2024
...A strong thunderstorm will impact portions of southeastern Oconee,
northeastern Morgan, northern Greene and southwestern Oglethorpe
Counties through 600 PM EDT...
At 536 PM EDT, a strong thunderstorm was near Wrayswood, or 9 miles
northeast of Madison, moving east at 20 mph.
HAZARD...Winds up to 40 mph, nickel sized hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Madison, Greensboro, Union Point, Woodville, Siloam, Maxeys,
Penfield, Wrayswood, Greshamville, Farmington, and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3361 8347 3379 8344 3379 8305 3365 8298
3352 8309
TIME...MOT...LOC 2136Z 278DEG 18KT 3369 8337
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:52 PM EDT | Special Weather Statement | FFC | Walker | 23 min |
| May 24, 2:01 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| May 24, 2:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| May 24, 2:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| May 24, 3:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| May 24, 3:22 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| May 24, 3:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 24, 3:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| May 24, 3:52 PM EDT | Special Weather Statement | FFC | Oglethorpe | 23 min |
| May 24, 4:08 PM EDT | Special Weather Statement | FFC | Warren | 22 min |
| May 24, 4:12 PM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| May 24, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Warren, Wilkes | 39 min |
| May 24, 4:29 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| May 24, 4:50 PM EDT | Special Weather Statement | FFC | Gwinnett | 40 min |
| May 24, 5:36 PM EDT | Special Weather Statement | FFC | Greene | 24 min |
| May 24, 6:12 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| May 24, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| May 24, 6:24 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| May 24, 6:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 24, 6:48 PM EDT | Special Weather Statement | FFC | Warren | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.